# SDR ABXA9500678

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N990AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47493
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Switch
- Part number: 4TL1110B
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND THE EMERGENCY LIGHTS INTERMITTENT IN TEST.  REPLACED THE EMERGENCY LIGHT SWITCH AND OPS CHECKED GOOD IAW DC-9 SUPP MM 33-53-00.
